# SDR RAIA00802022

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 22,817 hours, 21,186 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33020
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 3506 - PIT - ENGINE AND APU BLEED LEAK MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED A BLEED LINE O-RING AND CLAMP.  PERFORMED LEAK CHECK OF THE SYSTEM WITH NO DEFECTS NOTED.
